# SDR AWXA200700586

- Difficulty date: April 7, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, RSS 224.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING, RSS 224 IAW AWA ER 03-5722-07128-SS1.
